# SDR SWIA202401250003

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 43,220 hours, 31,868 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Condition: Warning Message
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DECENT WE TURNED ON WINGS AND COWLS ANTI-ICE. WE RECEIVED ANTI ICE DUCT CAUTION MESSAGE FOLLOWED BY ANTI ICE DUCT WARNING AND L/R DUCT FAIL. WE RAN THE QRH FOR BOTH WARNING AND CAUTION. WE DECLARED AN EMERGENCY AND DESCENDED IMMEDIATELY. ONCE WE LEVELED OFF WE THEN GOT THE STALL HORN. LANDED WITH NO INCIDENT.   (FLIGHT 4877 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27722345 WITH THE FOLLOWING CORRECTIVE ACTION: "PLEASE REF. CAMP TRANS ID#27725841, 27725799 FOR CORRECTIVE ACTIONS. "
